MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO RESOLVE CONVERTX®.NEPHROURETERAL.STENT; STENT, URETERAL

MERIT MEDICAL SYSTEMS MEXICO RESOLVE CONVERTX®.NEPHROURETERAL.STENT; STENT, URETERAL
Catalog Number RCX24-8-038/C
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A supplemental report will be submitted once the evaluation is complete.
 
Event or Problem Description
The account alleges that the stent would not engage.A new device was deployed within this patient.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.Upon inspection the internal thread of the catheter was found to be configured incorrectly.The complaint is confirmed.Root cause is attributed to the manufacturing process.A review of the device history record was performed and no exception documents were identified.A review of the complaint database was performed and no similar complaints for this lot were found.

Brand Name
RESOLVE CONVERTX®.NEPHROURETERAL.STENT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
bryson heaton bsn.rn
1600 merit pkwy
south jordan, UT 84095
8012531600
MDR Report Key18571182
Report Number3011642792-2024-00008
Device Sequence Number20894766
Product Code FAD
UDI-Device Identifier00884450721308
UDI-Public884450721308
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161277
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRCX24-8-038/C
Device Lot NumberI2671049
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer03/08/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown